# SDR 2000ZZZX238

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: 7010FS9545708
- Condition: Leaking
- Location: Brake
- Part time: 2,174 hours
- Component: 50105201
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 5010520-1 FAILED PREMATURELY.  ONE EACH PISTON LEAKING FROM INSULATOR AREA.  EVIDENCE OF T-SEAL FAILURE.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSEMBLY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 5010520-1.
